Title Mathematical modeling of sedimentation rate of Ikpoba River reservoir, Benin City
Journal International journal of Engineering And Applied Science
Publisher Faculty of Engineering, Nnamdi Azikiwe University, Awka Nigeria.
Issue 1
ISSN 1119-8109
Pages 12-23
Subject Civil Engineering
Date of Publication January 2013

AUTHOR(S) C. N. Ezugwu, B. U. Anyata, E. O. Ekenta


This paper examines the usage of mathematical modeling to establish a relationship between the sedimentation rate (the dependent variable) and velocity of flow, flow rate, trap efficiency and sediment load (independent variables). Reservoir and sedimentation data obtained gave insight into the sedimentation condition of the reservoir. Sediment deposition and distribution pattern of the reservoir were studied. Surveys were carried out using the Global Positioning System (GPS) to determine the sediment distribution pattern in the reservoir. A multiple regression model was developed to establish a relationship between the dependent and independent variables.

Keywords: regression modeling, sedimentation rate, reservoir

Home | About Us | Journals | e-Newsletter | Advertise | Update | Subscribe | Contact Us | Webmaster
Welcome To Journal of Engineering and Applied Science.